Nondegeneracy conditions and normal forms for real hypersurfaces in complex space
Journées équations aux dérivées partielles, (1997), article no. 7, 15 p.
@article{JEDP_1997____A7_0,
     author = {Ebenfelt, Peter},
     title = {Nondegeneracy conditions and normal forms for real hypersurfaces in complex space},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1997},
     zbl = {01808667},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1997____A7_0}
}
Ebenfelt, Peter. Nondegeneracy conditions and normal forms for real hypersurfaces in complex space. Journées équations aux dérivées partielles,  (1997), article  no. 7, 15 p. http://www.numdam.org/item/JEDP_1997____A7_0/

[BER1] M. S. Baouendi, P. Ebenfelt and L. P. Rothschild, Algebraicity of holomorphic mappings between real algebraic sets in ℂN, Acta Math. 177 (1996), 225-273. | MR 99b:32030 | Zbl 0890.32005

[BER2] M. S. Baouendi, P. Ebenfelt and L. P. Rothschild, Infinitesimal CR automorphisms of real analytic manifolds in complex space, Comm. Anal. Geom., (to appear). | Zbl 0982.32030

[BER3] M. S. Baouendi, P. Ebenfelt and L. P. Rothschild, Parametrization of local biholomorphisms of real analytic hypersurfaces, Asian J. Math. 1 (1997), no. 1. | MR 99b:32022 | Zbl 0943.32021

[BHR] M. S. Baouendi, X. Huang and L. P. Rothschild, Regularity of CR mappings between algebraic hypersurfaces, Invent. Math. 125 (1996), 13-36. | MR 97c:32028 | Zbl 0855.32009

[BR] M. S. Baouendi and Linda Preiss Rothschild, Mappings of real algebraic hypersurfaces, J. Amer. Math. Soc. 8 (1995), 997-1015. | MR 96f:32039 | Zbl 0869.14025

[C1] E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes, I, Ann. Math. Pura Appl. 11 (1932), 17-90, (or Oeuvres II, 1231-1304). | JFM 58.1256.03 | Zbl 0005.37304

[C2] E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes, II, Ann. Scoula Norm. Sup. Pisa 1 (1932), 333-354, (or Oeuvres III, 1217-1238). | JFM 58.1256.03 | Numdam

[CM] S.-S. Chern and J.K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. | MR 54 #13112 | Zbl 0302.32015

[E] P. Ebenfelt, Normal forms and biholomorphic equivalence of real hypersurfaces in ℂ3 (1997), (Preprint ; 43 pp.).

[S1] N. Stanton, Infinitesimal CR automorphisms of rigid hypersurfaces, Amer. J. Math. 117 (1995), 141-167. | MR 96a:32036 | Zbl 0826.32013

[S2] N. Stanton, Infinitesimal CR automorphisms of real hypersurfaces, Amer. J. Math. 118 (1996), 209-233. | MR 97h:32027 | Zbl 0849.32012

[T1] N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables, J. Math. Soc. Japan 14 (1962), 397-429. | MR 26 #3086 | Zbl 0113.06303

[T2] N. Tanaka, On generalized graded Lie algebras and geometric structures. I, J. Math. Soc. Japan 19 (1967), 215-254, (erratum 36, p. 1568). | MR 36 #4470 | Zbl 0165.56002